# SDR MASA2025060200044

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 18,457 hours, 11,137 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Unit
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPDA 2 FAULT.  REMOVED AND REPLACED SPDA SLOT 12 MICRO COMSS MODULE. OPS CHECK GOOD. NO DEFECTS NOTED.
